# SDR USAABB01138

- Difficulty date: November 30, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32896265
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PIT - FLT 1570 - IN CRUISE, CREW NOTED THAT THE LEFT DUCT PRESSURE WAS LOW (10 PSI).  CABIN CREW ALSO NOTED A SLIGHT BURNING SMELL.  MAINTENANCE REPLACED THE LEFT FAN AIR MODULATING VALVE.  (M)
